# SDR AALA201908199025

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 60,085 hours, 26,692 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Part number: 4A0301
- Condition: Leaking
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO DFW ON ACCOUNT OF HIGH OIL CONSUMPTION AND ENGINE IDLE ISSUE. EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT AND FOUND OIL LEAK FROM IDG DRIVE ASSEMBLY. REPLACED DRIVE SEAL ASSEMBLY IAW AMM 72-60-28. LEAK AND OPS CHECK GOOD IAW AMM 24-21-51.
